Results 1 to 7 of 7

Thread: New girl not in a good place.

  1. #1

    New girl not in a good place.

    Hi All

    I have been a member of nomorepanic for some years now and this forum is a similar format so that is good.
    I have had anxiety and depression over the years but had been relatively well for the last 5. However December just gone I started to cry and cry and got very anxious and panicky (the bulk of my tears were for my Sister who died 2.5 years ago and so delayed grief has played a part this time). I have not worked since the beginning of the year and feel like I am getting worse. I am on AD's but the mental health team are changing theses as I am not getting any benefit from them. So the next few weeks while withdrawing and adding in a new med is something I am not looking forward to.

    I get really anxious about meds in the first place but I know something has to give as I am so low that I am not really feeling any emotions at the moment yet feel shacky, nervous, on edge, sick, hot clammy and don't want to go anywhere or be anywhere for any length of time. I have no concentration and I am scared of how I feel. I have helpline numbers but wanted to hopefully get some responses from anyone on here who has been the lowest of the low and has come back successfully to some normality.

  2. #2
    Librarian and chief holder of antiquities and biscuits Jaquaia's Avatar
    Join Date
    Sep 2014
    Location
    East Riding of Yorkshire
    Posts
    16,506
    Hi and welcome. I know things seem bad now but they can get better. Have they told you what they're putting you on? Have you ever had bereavement counselling? That may really benefit you
    Tn prdu, jhami s rcbro

  3. #3
    Hi Jaquaia
    I have had some counselling and have been looking into the loss but I have been getting gradually worse with my mental health. At the beginning of the year I was more optimistic but as time is going on, I am getting more worn down.
    I am coming of clomipramine and they are trying me on sertraline (although I did try a sert tablet once and I was so dizzy and sick that I didn't take anymore), I have to try this before they will go to next option. I have a home team coming out, so at least I have support in that respect. Just feel such a failure and so low.

  4. #4
    Librarian and chief holder of antiquities and biscuits Jaquaia's Avatar
    Join Date
    Sep 2014
    Location
    East Riding of Yorkshire
    Posts
    16,506
    You are definitely not a failure lovely. Losing your sister is a huge thing and is bound to have a detrimental effect on your mental health. Sertraline works well for a lot of people, side effects generally wear off in a week or 2 but if they're really difficult to deal with, please talk to your care team, there are lots more they can try you on
    Tn prdu, jhami s rcbro

  5. #5
    Hello Purplepie,

    Nice to meet you.

    They are doing elimination. So yes eventhough you have to do this to get to the next option you will get to what works. The proces might not be the most fun there is. But in the end its what works. And lets just hope you will get there as soon as possible. A lot of us have been there and did the same. I myself am still on that path.

    I am sorry you are feeling low. And I know how that feels. But when you feel like a failure try to see it as this is not me. It is an illness. You would not feel like a failure if you had the flu or broke a leg. Nobody here will ever see you as a failure. I myself see people that go through this as some of the strongest people there are.

  6. #6
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    79,708
    Hi and welcome to DWD. You really are going through it right now. I am a definite believer in grief counselling and in taking things one step at a time if needed. Have you told them that you are worried about changing meds?
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  7. #7
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    43,181
    Hi Hunni and welcome . Ive been on clomipramine before and it was great for me, but it did get to the point where it wasnt helping anymore so I had to change too. So I promise you that it is doable. Ive also recently had a meds change (though pain not psych) so I can empathise. It might be a tough few weeks ahead but it will be worth it. Just be kind to yourself, sleep when you need to, and pace. If all you manage is food, drink and meds, then thats absolutely ok
    When all else fails, use glitter instead

    Makalulus Treasures can be found at https://www.facebook.com/Makalulus-T...1104380701269/

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •